Table of Contents
Journal of Geological Research
Volume 2015 (2015), Article ID 394761, 9 pages
http://dx.doi.org/10.1155/2015/394761
Research Article

Tunnel Probabilistic Structural Analysis Using the FORM

Amirkabir University of Technology, 424 Hafez Avenue, Tehran 15875-4413, Iran

Received 26 January 2015; Accepted 22 July 2015

Academic Editor: Umberta Tinivella

Copyright © 2015 Yousef Mirzaeian et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yousef Mirzaeian, Kourosh Shahriar, and Mostafa Sharifzadeh, “Tunnel Probabilistic Structural Analysis Using the FORM,” Journal of Geological Research, vol. 2015, Article ID 394761, 9 pages, 2015. doi:10.1155/2015/394761